# SDR 96ZZZM677

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 144
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Mismanufactured
- Location: Cabin
- Part time: 9,249 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INTERNAL PART INSPECTION DUE TO RECHARGING OF THE BATTERY, FOUND LEADS SOLDERED DIRECTLY TO THE PC BOARD.  THIS EMERGENCY LIGHT POWER SUPPLY WAS REMOVED FROM THE AIRPLANE AND RETURNED TO THE STOCKROOM.  UNIT WAS REPLACED WITH A NEW ONE FROM STOCKROOM.  SUBMITTER STATES, 'INSPECTED THE PART IN QUESTION AND THE DISCREPANCIES NOTED ARE, THE REPLACEMENT BATTERY HAS THE LEADS SOLDERED DIRECTLY TO THE PC BOARD.  THESE BATTERIES SHOULD HAVE A PUSH ON CARD EDGE CONNECTOR INSTALLED ON THE WIRES TO FACILITATE REMOVAL.  VISUALLY COULD NOT FIND ANY OTHER CAUSE FOR REJECTION'.
